Ask Health Experts and Get Answers to Your Health Question ASAP
Do you have cirrhosis or do you take lactulose for regular bowel habits?
When was the last time you were hospitalized for cirrhosis? Have you ever had a paracentesis?
Does it feel like there is fluid in you belly?
Which antibiotic are you on?
It sounds like you might have ascites which is fluid in your abdomen causing your stomach to distend and become very large.
Ascites can cause worsening constipation and irregular bowel habits.
If you have cirrhosis, I would imagine you have experienced this before.
If you have gastroenterologist call, I would recommend that first.
You may need to have your Lasix dose adjusted.
You should also be on Aldactone.
You should also be on a salt restricted diet.
I hope this helps.
Please let me know if you have additional questions.
Are you there?
Is there anything else I can help you with today?
We only get credit for positive rating so please leave positive rating.